# SDR HALA0600583

- Difficulty date: August 20, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,625 hours, 18,882 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4083700901
- Part serial: 070251
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 6,422 hours, 15,935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FCC FAIL LIGHT ILLUMINATED ALONG WITH STALL WARN FAULT.  REPLACED NR 2 FCC COMP.  OPS CHECK OK PER M/M 22-01-03.
